# SDR SIMA20140305040

- Difficulty date: March 5, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 34,679 hours, 31,417 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING PANEL LOWER BRACKET NR 2 IS CRACKED.  LT OVERWING PANEL LOWER BRACKET NR 2 CRACKED HAS BEEN REMOVED & INSTALLED SERVICEABLE LT NR 2 LOWER BRACKET IAW ETN-EM-53-142.
